# SDR CA020501003

- Difficulty date: April 17, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Aircraft time: 216 hours
- Engine: Garrtt TFE73140
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1103P0954
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHUTDOWN,  LT ENGINE LOW OIL PRESSURE ANNUNCIATOR LIGHT DID NOT COME ON. INDICATOR LIGHT TEST FOUND SERVICEABLE. PRESSURE CHECKING OF SWITCH WITH NITROGEN FOUND ANNUNCIATOR COMING ON AT 60 PSI AND OFF AT 51 PSI AS MARKED ON SWITCH. SWITCH ASSY REINSTALLED AND GROUND RUN FUCNTION. LEAK CHECKED SERVICEABLE. NEW SWITCH ORDERED FOR ANY RECURRANCE (279.3 HRS & 142 CYCLES).8 FLTS LATER, THE RT ENGINE LOW OIL PRESSURE LIGHT DID NOT COME ON WHEN ENGINE SHUTDOWN. INDICATOR LIGHTS TEST WORKED OKAY. RT LOW OIL PRESSURE SWITCH REPLACED WITH NEW (297.0 HRS & 150 CYCLES). FUNCTION AND LEAK CHECKED SERVICEABLE.
